# SDR SWIA200211658

- Difficulty date: December 27, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 17,151 hours, 24,204 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Failed
- Location: Windshieldwiper
- Part time: 6,941 hours, 10,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RIGHT WINDSHIELD WIPER WOULD NOT PARK.  RETURNED TO RDD DUE TO WIPER BOUNCING ON WINDSHIELD.  REPLACED RIGHT WINDSHIELD WIPER MOTOR ASSEMBLY.  OPS CHECK GOOD.
